A note on the cumulativity of justified default logic

Research output: Contribution to journalArticle

Abstract

Cumulativity is an important property of nonmonotonic inference relations because it allows for the safe use of lemmas. This note shows that Justified Default Logic, Lukaszewicz variant of default logic, is cumulative for prerequisite-free default theories, a question that has been open in the literature. The proof is very simple and makes use of an operational interpretation of extensions.

Original languageEnglish
Pages (from-to)507-509
Number of pages3
JournalJournal of Experimental and Theoretical Artificial Intelligence
Volume10
Issue number4
DOIs
Publication statusPublished - 1 Oct 1998
Externally publishedYes

Fingerprint Dive into the research topics of 'A note on the cumulativity of justified default logic'. Together they form a unique fingerprint.

Cite this